# SDR TSAA20191003005

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 46,311 hours, 50,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED DENT DAMAGE ON FUSELAGE BELLY SKIN AT STA 1016-1088 STR 25L-25R IAW KF DRAWING NO. R27904.1-053-011-001 REV NC, SEE FAA FORM 8110-3 FOR APPROVAL.
